# SDR ASAA2014120309854

- Difficulty date: December 3, 2014
- Submitted: December 8, 2014
- Operation: Air carrier
- Aircraft: N622AS
- Make and model: Boeing 737790
- Aircraft serial: 30165
- Aircraft time: 48,743 hours, 21,694 cycles
- Engine: Cfmint CFM567B242
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 7024091007
- Condition: Unsecure
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXIT FLOOR LIGHT FROM F/C FWD G-1 GALLEY CAME OFF.  ACFT GROUNDED.  R & R EXIT FLOOR LIGHT ASSY IAW MM 33-51-00.  OPS NORMAL.  OK FOR SERVICE.
